Kripke completeness of predicate extensions of cofinal subframe logics

Bulletin of the Section of Logic 30 (2):107-114 (2001)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,805

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2014-01-19

Downloads
22 (#518,577)

6 months
1 (#386,031)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

Similar books and articles

Kripke Completeness of Infinitary Predicate Multimodal Logics.Yoshihito Tanaka - 1999 - Notre Dame Journal of Formal Logic 40 (3):326-340.
Canonical Formulas for Wk4.Guram Bezhanishvili & Nick Bezhanishvili - 2012 - Review of Symbolic Logic 5 (4):731-762.
Completeness and Incompleteness for Intuitionistic Logic.Charles McCarty - 2008 - Journal of Symbolic Logic 73 (4):1315-1327.